zbMATH — the first resource for mathematics

Derivability of admissible rules. (English) Zbl 0375.02014
Translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 32, 85–89 (1973; Zbl 0358.02031).

03F99 Proof theory and constructive mathematics
Full Text: DOI
[1] N. D. Belnap, H. Leblanc, and R. H. Thomason, ?On not strengthening intuitionistic logic,? Notre Dame J. Formal Logic,4, No. 4, 313?320 (1963). · Zbl 0131.00605 · doi:10.1305/ndjfl/1093957658
[2] G. Kreisel and H. Putnam, ?Eine Unableitbarkeitsbeweismethode fur den intuitionistischen Aussa-gankalkül,? Arch. Math. Logik Grundlagenforsch.,3, Nos. 3?4, 74?78 (1957). · Zbl 0079.00702 · doi:10.1007/BF01988049
[3] W. A. Pogorzelski, ?Structural completeness of the propositional calculus,? Bull. Acad. Polon. Sci. Ser. Sci. Math.,19, No. 5, 349?351 (1971). · Zbl 0214.00704
[4] G. Gentzen, ?Untersuchungen über das logische Schliessen,? Math. Z.,39, 176?210; 405?443 (1934). · Zbl 0010.14601
[5] G. E. Mints, ?On the semantics of modal logic,? in: Seminars in Mathematics, Vol. 16, Consultants Bureau, New York-London (1971), pp. 74?76.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.